# SDR EVCA20110509001

- Difficulty date: May 9, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N225AE
- Make and model: Bell 206L-1
- Aircraft serial: 45577
- Aircraft time: 22,862 hours, 42,043 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 206031329103
- Condition: Cracked
- Location: Tailboom
- Part time: 22,862 hours, 42,043 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN LT UPPER AIRFRAME TAILBOOM MOUNT FITTING.
